# SDR MZZA96187

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617891008
- Condition: Inoperative
- Location: Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING SELF ILLUMINATION SIGN BRIGHTNESS TEST PER 1/4 D-CHECK WORK CARD 07-1130-1-7301 ON A/C AT AIR ASIA, EMERGNECY EXIT DOOR 'PULL' SIGN BRIGHTNESS MEASUREMENT WERE FOUND BELOW THE SPECIFIED LIMIT (100 MICROLAMBERTS) AT THE FOLLOWING POSITION; RT FORWARD EMERGENCY EXIT DOOR, RT AFT EMERGENCY EXIT DOOR, LT FORWARD EMERGENCY EXIT DOOR, LT AFT EMERGENCY EXIT DOOR.  THE 'PULL' SIGNS WERE REMOVED AND REPLACED PER B727 MM 33-50-31.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 809936, 809937, 809938 AND 809939 (SEQ NR 02141, 02142, 02143 AND 02144).  (M)
